# SDR DALA2016040502569

- Difficulty date: March 25, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 44,299 hours, 30,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Not Reported
- Location: Bs 157-1022
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED DETAIL VISUAL INSPECTION OF LT AND RT CUSP WEB TO TOP OF SKIN ATTACH ANGLE FROM FS 157 TO 1022.  REPLACED AT CUSP WEB FS 655 TO FS 737 IAW SRM 51-41-02,  REPAIR RT CUSP WEB IN SEVERAL LOCATIONS IAW SRM 53-00-85, REPAIR NR 4.
